# SDR VNAA0501007

- Difficulty date: January 20, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 1,971 hours, 1,959 cycles
- Engine: Ge CF343B1
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS SELECTED TO 8 DEG ON APPROACH, FLAPS FAIL CAUTION MESSAGE ILLUM.  RIGHT FLAPS INDICATED 0 DEG & LEFT 2 DEG.  C/W QRH, DECLARED AN EMERGENCY, MADE AN UNEVENTFUL LANDING WITH ZERO FLAPS.  MX DEPLOYED FLAPS TO 20 DEG, AIRCRAFT FERRIED TO DAY.  MX INSPECTED & FOUND SKEW DETECTION UNIT CONNECTORS CONTAMINATED WITH GLYCOL.  CANNON PLUGS CLEANED IAW STANDARD MAINTENANCE PROCEDURES.  AS PRECAUTION FLAP ELECTRONIC CONTROL UNIT WAS REPLACED IAW CRJ 200 AMM 27-51-05-000-801/400-801.  THE REMOVED UNIT WAS PUT INTO QUARANTINE.  THE FLAP RIGGING WAS CHECKED IAW CRJ 200 AMM 27-54-00-710-801 AND THE FLAP SYSTEM WAS OPERATIONALLY CHECK GOOD IAW CRJ 200 AMM 27-54-00-710-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
